# SDR SWAA076312

- Difficulty date: December 17, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 63,030 hours, 53,385 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6547450
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LT VERTICAL STABILIZER LUG FITTING CORRODED.  REPAIRED FITTING PER SWA EA.
